# SDR UALA2012062903465

- Difficulty date: June 26, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 65,066 hours, 24,056 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING, CLEAR PLASTIC COVER DAMAGED FROM ROWS 8 TO 12C.  INSTALLED NEW CLEAR PLASTIC COVER SECTION AND OP CHECKED LIGHT STRIP.  EEL STRIP CHECK'S GOOD.
